RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 4, Pages 458–461 (Mi dan4158)  

This article is cited in 1 scientific paper (total in 1 paper)

CONTROL THEORY

Forced oscillations in control systems with hysteresis

P. -A. Blimana, M. Sorina, A. A. Vladimirovb, A. M. Krasnosel'skiib

a National Research Institute in informatics and automation, Reconcourt, France
b Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow

Full text: PDF file (438 kB)

Bibliographic databases:
UDC: 62-50
Presented: . . 
Received: 22.09.1994

Citation: P. -A. Bliman, M. Sorin, A. A. Vladimirov, A. M. Krasnosel'skii, “Forced oscillations in control systems with hysteresis”, Dokl. Akad. Nauk, 347:4 (1996), 458–461

Citation in format AMSBIB
\Bibitem{BliSorVla96}
\by P.~-A.~Bliman, M.~Sorin, A.~A.~Vladimirov, A.~M.~Krasnosel'skii
\paper Forced oscillations in control systems with hysteresis
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 4
\pages 458--461
\mathnet{http://mi.mathnet.ru/dan4158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398753}
\zmath{https://zbmath.org/?q=an:0906.93027}


Linking options:
  • http://mi.mathnet.ru/eng/dan4158
  • http://mi.mathnet.ru/eng/dan/v347/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Krasnosel'skii, D. I. Rachinskii, “On the Number of Unbounded Solution Branches in a Neighborhood of an Asymptotic Bifurcation Point”, Funct. Anal. Appl., 39:3 (2005), 194–206  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020